# SDR SWAA2021022248546

- Difficulty date: February 12, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 27,919 hours, 12,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY LIGHT BATTERY PACK M1670 ALL LIGHTS INOP. / REMOVED AND REINSTALLED AND REPLACED PASSENGER CABIN EMERGENCY LIGHT BATTERY PACK M1670 ALL LIGHT IAW AMM-33-51-06-960-805 OPS CHECK IS GOOD / REINSTALL DADO PANELS AT 21ABC IAW AMM-21-23-03-400-802
